Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Yellow tinge, red veins in corner of eyes. Have astigmatism, wear lens. Suggestions?

I have had a very slight yellow/beige tinge in the corner of both eyes, and noticeable red veins in both corners of both eyes. I have had this for many years, but the redness has been worse lately. I do wear contact lenses at least 12 hours per day, probably more like 16 hours per day. I work in front of a laptop all day as well. Is there reason to be concerned? I have rather large eyes, astigmatism in both as well, and I find my contact lense in my left eye often feels like it would pop out on its own.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  543
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear kday,Hi ,The yellow tinge present at the corner of your eye may be conjunctival degenerative changes or pingiecula which due to repeated rubbing of your CL has caused inflammation in your eyes.Look out for your proper CL fitting as loose lens may cause micro trauma while repeated blinking of eyes and tight lens may cause tight lens syndrome where you will have congestion , pain and redness.Since you feel that your lens is popping out while blinking it looks like loose CL which is not fitting properly.Secondly do a topography to rule out any keratoconus where it is difficult to have a lens fit.I believe you definitely need a CL work up with a proper fitting of CL....Dr Ajay Shankar Kar
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor